# SDR CA190311027

- Difficulty date: March 8, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 60,755 hours
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7000700940
- Condition: Defective
- Location: Left
- Part time: 39,593 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: H, O
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW REPORTED THE CAPTAIN ALTIMETER FAILED, ALT READOUT WENT FROM FLIGHT LEVEL 600 TO MINUS 200. TCAS FAIL ON BOTH SIDES, OVERSPEED WARNING, LANDING GEAR WARNING HORN, ALTIMETER SELECT NOT WORKING AND SOME ELECTRICAL SMELL FROM THE WARDROBE AREA. MTC DISCOVERED THE ADC OVERSPEED HORN INTERMITTENTLY CHIRPING WHEN POWER APPLIED TO THE AIRCRAFT AND WOULD SILENCE WHEN THE #1 ADC C/B IS PULLED. THERE WAS ALSO A SLIGHT ELECTRICAL ODOR NOTED ON THE #1 ADC. THE #1 DIGITAL AIR DATA COMPUTER WAS REPLACED AND TESTED SERVICEABLE WITH NO FURTHER FAULT NOTED. THE AIRCRAFT IS RELEASE BACK INTO SERVICE. DIGITAL AIR DATA COMPUTER PN:7000700-940 SN:90013857 TSO:3285, CSO:3351, TSR:1755, CSR:1838 (TC# 20190311027)
